# SDR SWAA2021110137980

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H EMERGENCY EXIT DOOR HEADER PANEL EXIT LIGHT INOP ; / [01] REPLACED R/H EMERGENCY EXIT DOOR HEADER PANEL EXIT LIGHT LAMP; OPS CHECK GOOD IAW AMM 33-51-01-960-801.; [02] VERIFIED STEP 1 AUDIT CW
